# SDR DXTA2025062003954

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N878QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000135
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Tripped
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL OF THE EMERGENCY LIGHTS REMAIN ON WITH ALL POWER REMOVED FROM THE AIRCRAFT AND THE EMER LIGHT SWITCH OFF.  WE PRESSED THE RESET BUTTON ON BOTH BATTERY PACKS IN THE COCKPIT AND THAT DID NOT FIX THE PROBLEM.  GAINED ACCESS TO ALL G-SWITCHES AND RESET ALL 4 SWITCHES NOTING WHEN THE FT LEFT G-SWITCH (SC021) WAS RESET, THE LIGHTS WENT OUT AND THE DISCREPANCY CLEARED. POWERED AIRCRAFT PER AFM AND PERFORMED OPERATIONAL CHECK OF THE EMERGENCY LIGHTS REF AMM 33-50-00, NOTING FAULT CLEARED AND LIGHTS NO LONGER REMINING ON WITH SWITCH IN THE OFF POSITION. OPS CHECKS GOOD
